# SDR DALA2025052904132

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0989278) CRACKS SEVERAL SECTIONS ON INNER DOUBLER AT EXTERNAL POWER PANEL. SECTIONS ON INNER DOUBLER AT EXTERNAL POWER PANEL WAS REPAIRED PER B737-800 SRM 53-10-15-2R REP. 5.
